MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA TIB CEMENTED TRAY, SIZE 1 LM/RL; KNEE PROSTHESIS

ARTHREX, INC. IBAL UKA TIB CEMENTED TRAY, SIZE 1 LM/RL; KNEE PROSTHESIS
Model Number IBAL UKA TIB CEMENTED TRAY, SIZE 1 LM/RL
Medical Device Problem Codes Positioning Failure (1158); Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 03/13/2024, it was reported by a sales representative via e-mail that ((2) ar-521-tba8 ibalance® uka tibial bearing implants were not locking into the ar-511-t1l ibalance® uka tibial tray.This occurred during a case.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error.

Brand Name
IBAL UKA TIB CEMENTED TRAY, SIZE 1 LM/RL
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18996229
Report Number1220246-2024-01719
Device Sequence Number19605234
Product Code HSX
UDI-Device Identifier00888867334151
UDI-Public00888867334151
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA TIB CEMENTED TRAY, SIZE 1 LM/RL
Device Catalogue NumberAR-511-T1L
Device Lot Number15096820
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown